# SDR FDEA202512112238

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 75,072 hours, 29,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Part serial: 1961
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP HANGING OUT OF SLIDE PACK ON FWD LEFT ENTRY DOOR.  STOWED STATIC LINE IAW AMM 25-66-01-4, & AMM 25-66-10-2.  CHECKED OPERATION OF GIRT BAR  ENGAGEMENT AND FOUND SATISFACTORY.  OK FOR SERVICE.
